Authors: Baralić, Đorđe 
Limić, Vlada
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Закон больших чисел для биградуированных чисел Бетти случайного симплициального комплекса
Other Titles: The law of large numbers for the bigraded Betti numbers of the random moment-angle complex
Journal: Russian Mathematical Surveys
Volume: 76
Issue: 1(457)
First page: 197
Last page: 198
Issue Date: 2021
Rank: ~М21а
ISSN: 0042-1316
DOI: 10.4213/rm9936
Abstract: 
This note announces recent exciting progress on the frontier between algebraic topology and probability theory. It is intended for a journal which publishes such announcements (without an abstract, typically in Russian). A description of a larger work in progress is included in the concluding remarks.
Publisher: Russian Academy of Sciences, Steklov Mathematical Institute of RAS

Show full item record

Page view(s)

32
checked on Mar 1, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.